# SDR UPS97823091

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, CORROSION AND DAMAGED NUT PLATES INSIDE AREA OF VERTICAL STAB LOWER LT AT REMOVED SKIN PANEL.  REMOVED DAMAGED FABED FILLER AND DOUBLER IAW REO 036197, ALODINED AND PRIMED IAW DC8 SRM D51-1-8, INSTALLED FILLER AND DOUBLER IAW DC 8 SRM 51-1-250D, SEALED IAW DC8 SRM 51-1-15.
